# SDR SBAA2012073100001

- Difficulty date: July 24, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N712FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0435
- Aircraft time: 8,135 hours, 7,566 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,280 hours, 16,171 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 10322300
- Condition: Broken
- Location: Mlg
- Part time: 338 hours, 323 cycles
- Component: Wheel, Cleveland
- Component part number: 40179
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAXI TO RAMP CLICKING NOISE WAS HEARD COMING FROM RIGHT SIDE OF AIRCRAFT.  UPON FURTHER INSPECTION FOUND ONE MAIN WHEEL HALF BOLT HAD BROKEN AND BACKED OUT OF WHEEL CONTACTING BRAKE CALIPER TORQUE PLATE DURING WHEEL ROTATION.
